About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 164851, 8 pages
http://dx.doi.org/10.1155/2013/164851
Research Article

Convexity of Solutions for an Iterative Equation in Banach Spaces

1Key Laboratory of Numerical Simulation of Sichuan Province, Neijiang, Sichuan 641100, China
2College of Mathematics and Information Science, Neijiang Normal University, Neijiang, Sichuan 641100, China

Received 18 March 2013; Accepted 2 August 2013

Academic Editor: Abdelghani Bellouquid

Copyright © 2013 Xiaobing Gong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Kuczma, B. Choczewski, and R. Ger, Iterative Functional Equations, vol. 32 of Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, UK, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  2. G. Targoński, Topics in Iteration Theory, vol. 6, Vandenhoeck & Ruprecht, Göttingen, Germany, 1981. View at MathSciNet
  3. K. Baron and W. Jarczyk, “Recent results on functional equations in a single variable, perspectives and open problems,” Aequationes Mathematicae, vol. 61, no. 1-2, pp. 1–48, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Zhang, L. Yang, and W. Zhang, “Some advances on functional equations,” Advances in Mathematics, vol. 24, no. 5, pp. 385–405, 1995. View at Zentralblatt MATH · View at MathSciNet
  5. J. G. Dhombres, “Itération linéaire d'ordre deux,” Publicationes Mathematicae Debrecen, vol. 24, no. 3-4, pp. 177–187, 1977. View at Zentralblatt MATH · View at MathSciNet
  6. W. Jarczyk, “On an equation of linear iteration,” Aequationes Mathematicae, vol. 51, no. 3, pp. 303–310, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Matkowski and W. Zhang, “On linear dependence of iterates,” Journal of Applied Analysis, vol. 6, no. 1, pp. 149–157, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Mukherjea and J. S. Ratti, “On a functional equation involving iterates of a bijection on the unit interval,” Nonlinear Analysis, vol. 7, no. 8, pp. 899–908, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Mukherjea and J. S. Ratti, “A functional equation involving iterates of a bijection on the unit interval. II,” Nonlinear Analysis: Theory, Methods & Applications, vol. 31, no. 3-4, pp. 459–464, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Tabor and J. Tabor, “On a linear iterative equation,” Results in Mathematics, vol. 27, no. 3-4, pp. 412–421, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. Yang and W. Zhang, “Characteristic solutions of polynomial-like iterative equations,” Aequationes Mathematicae, vol. 67, no. 1-2, pp. 80–105, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Malenica, “On the solutions of the functional equation ϕ(x)+ϕ2(x)=F(x),” Matematički Vesnik, vol. 6, no. 3, pp. 301–305, 1982. View at Zentralblatt MATH · View at MathSciNet
  13. L. R. Zhao, “Existence and uniqueness theorem for the solution of the functional equation λ1f(x)+λ2f[2](x)=F(x),” Journal of China University of Science and Technology, vol. 13, pp. 21–27, 1983 (Chinese). View at MathSciNet
  14. W. Zhang, “Discussion on the iterated equationn i=1nλifi(x)=F(x),” Chinese Science Bulletin, vol. 32, pp. 1444–1451, 1987.
  15. W. N. Zhang, “Discussion on the differentiable solutions of the iterated equation i=1nλifi(x)=F(x),” Nonlinear Analysis: Theory, Methods & Applications, vol. 15, no. 4, pp. 387–398, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. G. Si, “The existence of local analytic solutions to the iterated equation i=1nλifi(x)=F(x),” Acta Mathematica Sinica, vol. 37, no. 5, pp. 590–600, 1994 (Chinese). View at MathSciNet
  17. X. Gong and W. Zhang, “Convex solutions of the polynomial-like iterative equation in Banach spaces,” Publicationes Mathematicae Debrecen, vol. 82, no. 2, pp. 341–358, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  18. W. Zhang, “Solutions of equivariance for a polynomial-like iterative equation,” Proceedings of the Royal Society of Edinburgh A, vol. 130, no. 5, pp. 1153–1163, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. Si, “Discussion on the C0 solution of the iterated equation G(fn0x;fn1x,...,fnk(x))=F(x),” Journal of Mathematical Research and Exposition, vol. 15, pp. 149–150, 1995 (Chinese).
  20. J. G. Si, “C1-solutions of a class of iterative equations,” Acta Mathematica Sinica. Chinese Series, vol. 39, no. 2, pp. 247–256, 1996 (Chinese). View at MathSciNet
  21. J. G. Si and W. N. Zhang, “On C2 solutions of a functional equations,” Acta Mathematica Sinica, vol. 41, no. 5, pp. 1061–1064, 1998 (Chinese). View at Zentralblatt MATH · View at MathSciNet
  22. M. C. Zdun and W. Zhang, “A general class of iterative equations on the unit circle,” Czechoslovak Mathematical Journal, vol. 57, no. 3, pp. 809–829, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. M. Kulczycki and J. Tabor, “Iterative functional equations in the class of Lipschitz functions,” Aequationes Mathematicae, vol. 64, no. 1-2, pp. 24–33, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. J. Tabor and M. Żołdak, “Iterative equations in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 299, no. 2, pp. 651–662, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. M. Kuczma and A. Smajdor, “Fractional iteration in the class of convex functions,” Bulletin de l'Académie Polonaise des Sciences. Série des Sciences Mathématiques, Astronomiques et Physiques, vol. 16, pp. 717–720, 1968. View at MathSciNet
  26. T. Trif, “Convex solutions to polynomial-like iterative equations on open intervals,” Aequationes Mathematicae, vol. 79, no. 3, pp. 315–325, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. B. Xu and W. Zhang, “Decreasing solutions and convex solutions of the polynomial-like iterative equation,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 483–497, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. W. Zhang, K. Nikodem, and B. Xu, “Convex solutions of polynomial-like iterative equations,” Journal of Mathematical Analysis and Applications, vol. 315, no. 1, pp. 29–40, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. E. Zeidler, Nonlinear Functional Analysis and Its Applications. Vol. I: Fixed-Point Theorems, Springer, New York, NY, USA, 1986, Translated by P. R. Wadsack. View at Publisher · View at Google Scholar · View at MathSciNet
  30. H. Amann, “Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces,” SIAM Review, vol. 18, no. 4, pp. 620–709, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet